# SDR DALA2016011800386

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 66+5 TO 67+15" +Y1225.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472815.
